# SDR SWAA2025071089596

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 25,532 hours, 12,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS ARE INOPERATIVE.   REMOVED AND REPLACED PER AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT).
